# SDR CALA2025092309167

- Difficulty date: September 21, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 66,203 hours, 24,624 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A372212
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR CUTOUT CRACKED AT LOWER SIDE.   INSTALLED DOUBLER AND FILLER TO REPAIR AREA AS PER REFERENCE SRM 53-10-15-2R-4 REPAIR 4 FIGURE 204 SHEET 1 AND SRM SRM 514002-0G-0
